# SDR N6WA2012050301

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,437 hours, 11,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MASTER WARNING SHOWING WHEN DOOR CLOSED.  INSPECTED PASSENGER DOOR AND VISABLE PROX SENSORS AND PERFORMED OPS OF PASSENGER DOOR WARNING SYSTEM IAW AMM 52-70-00.  NO MESSAGES OR DEFECTS NOTED.
